# SDR DALA13059116813

- Difficulty date: October 22, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FRAME DENTED BS 600 S24L.   REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-07.
